# SDR DALA2021072904286

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 55,206 hours, 28,475 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3123 - ON APPROACH, IDLE THRUST BOTH PILOTS NOTICED DIRTY SOCK SMELL IN COCKPIT.  C/W JIC 0550-2002 AND JIC 7900-2001. NO DEFECTS NOTED. PERFORMED WORK CARD 0550-2001.(7908860)
